It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-06-2013, 07:55 PM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: Blacksburg,VA.
Posts: 1
punkie0601 HB User
Thumbs down Sexual tention???

I have been on suboxon film now for two years and can't get any sex drive with my BF and don't understand why, please help???

 
Reply With Quote
Old 01-23-2013, 07:27 AM   #2
Newbie
(male)
 
Join Date: Jan 2013
Posts: 2
jacanno HB User
Re: Sexual tention???

Quote:
Originally Posted by punkie0601 View Post
I have been on suboxon film now for two years and can't get any sex drive with my BF and don't understand why, please help???
Thats a common side effect for any opiate.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Effexor
Klonopin Lexapro
Paxil
  Prozac
Tylenol
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Worrybucket (2), WhenItRains (2), cmenok (2), Robocat (2), Administrator (1), zuzu8 (1), Sandalla (1), Titchou (1), *Nicola (1), arlowood (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 06:32 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!